# SDR SWIA971334

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT AT FLAP RETRACTION, RECEIVED FLAP DISAGREEMENT RIGHT SIDE.  RETURNED TO SLC.  FOUND MOISTURE IN OUTBOARD LEFT FLAP CANNON PLUG.  CLEANED BOTH FLAP ACTUATOR CANNON PLUGS.  NO FAULTS OR DISAGREEMENTS.
